# SDR VNAA202210299990

- Difficulty date: October 19, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 22,122 hours, 19,956 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C.O. 10315122 JOB21031511,  OP 90 

AFT CARGO DOOR SILL PLATE HAS MINOR CORROSION WITH ATTENTION TO BE AROUND THE CARGO DOOR STOP FITTINGS

CORRECTIVE ACTION: .
REMOVED AND REPLACED AFT CARGO SILL PLATE IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, AND MHIRJ REO 670-53-61-2101 REV -- DATED 2022-10-13.
